# SDR CA031017008

- Difficulty date: October 17, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 550
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)FLAP HAS BEEN REPAIRED ON TWO AREAS ALONG  LE.  RETURNED AFTER SEVERAL FLIGHTS WITH MAJOR DISBOND BETWEEN CARBON SKIN PLIES AND FOAM CORE ON LOWER SKIN AT TE EXTENDING FROM IB CLOSE OUT RIB 60' SPAN WISE AND 13' FWD IN CHORD WISE DIRECTION. SOLID LAMINATE TE SKIN HAS ALSO DELAMINATED AT TE 13-3/4' SPAN WISE FROM CLOSE OUT RIB.  UPON EXAMINATION OF FLAP, CRACKING HAS ALSO BEEN OBSERVED AT LE  IN LOCATION OF FILLET WHERE LE PROFILE MEETS FWD IB ROLLER LUG.  CRACKING OF PAINT ON LE OF IB ACTUATOR LUG AT BOND LINE IS ALSO VISIBLE.  HOLES IN ACTUATOR MOUNT FOR RETAINING PIN HAVE BEEN OVERSIZED AND ELONGATED. CONTINUING TO EVALUATE THE FULL EXTENT OF DAMAGE.  LIKELY CAUSE OF DAMAGE HAS NOT YET BEEN DETERMINED.
